# SDR SWAA2022112970624

- Difficulty date: November 12, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 20,066 hours, 9,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Strap
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP HAS A CORROSION AROUND NUT PLATE HOLE RBL8 WL156 / [01] ATTACHED PHOTO AND UPDATED MEASUREMENT TABLE FOR PHOTO ATTACH;[02] CORRECTION TO ORIGINAL FAULT CORRECT LOCATION IS BS767+6;[03] CORROSION ON STRAP WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.;[04] VERIFIED CORRECTIVE ACTION ITEMS 1; 2; 3. VERIFIED DAMAGE IS OUT OF LIMITS PER SRM NO LIMITS PROVIDED. VERIFIED MEASUREMENT TABLE IS COMPLETED.;[05] RECEIVED NEW AFT CARGO BAY FLOOR SPLICE STRAP BS 767+6 ON PO # 867103 INSTALL WELL BE ON CARD # TTG8Q00EZK1Y. N/A STEP 1;[06] VERIFIED CORRECTIVE ACTION 5
